# SDR SWAA990139

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND FWD CABIN EGRESS LIGHTS INOP.  RECONNECTED LAMP CONNECTOR AND OP CHECKED PER BOEING MM.
